# SDR CA140815004

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 8,999 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND LEFT HAND AILERON CARRY THROUGH CABLES WEARING ON PHENOLIC WEAR STRIP NEAR FLAP CONTROL ROD.
